About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 408525, 20 pages
http://dx.doi.org/10.1155/2011/408525
Research Article

Existence of Oscillatory Solutions of Singular Nonlinear Differential Equations

Department of Mathematics, Faculty of Science, Palacký University, 17. listopadu 12, 771 46 Olomouc, Czech Republic

Received 10 October 2010; Revised 25 February 2011; Accepted 23 March 2011

Academic Editor: Yuri V. Rogovchenko

Copyright © 2011 Irena Rachůnková et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Irena Rachůnková, and Lukáš Rachůnek, “Asymptotic Formula for Oscillatory Solutions of Some Singular Nonlinear Differential Equation,” Abstract and Applied Analysis, vol. 2011, pp. 1–9, 2011. View at Publisher ยท View at Google Scholar
  • Siniša Miličić, and Mervan Pašić, “Nonautonomous Differential Equations in Banach Space and Nonrectifiable Attractivity in Two-Dimensional Linear Differential Systems,” Abstract and Applied Analysis, vol. 2013, pp. 1–10, 2013. View at Publisher ยท View at Google Scholar